# SDR 2008UALA06031

- Difficulty date: October 7, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 35,513 hours, 13,508 cycles
- Engine: Iae V2522A5
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STAB PANEL 322AL HAS CRACK 13.5 INCHES LONG, 4.25 INCHES BELOW TOP OF PANEL AND 9 INCHES AFT OF CENTER LINE.  REMOVED AND REPAIRED PANEL.
